Alert archive / Arkansas / Special Weather Statements in 2012

Special Weather Statement, NWS Tulsa, OK

July 19, 2012Crawford County, Franklin County, Arkansas

NWS Tulsa, OK issued this special weather statement at Jul 19, 2012, 8:29 PM CDT for Crawford County, Franklin County, Arkansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2012, 8:29 PM CDT (01:29 UTC)
Expired
Jul 19, 2012, 9:30 PM CDT
In force
61 min
Issued by
NWS Tulsa, OK

Counties Crawford County, AR, Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 48 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
105 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
3154 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

286 
WWUS84 KTSA 200129
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT THU JUL 19 2012

ARZ019-020-029-200230-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
829 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND NORTHEASTERN SEBASTIAN

AT 829 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNTAINBURG TO MOUNTAIN TOP...MOVING SOUTH AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
PLEASANT HILL...PARADISE...PINEY...ALIX...TAFT...CONCORD...OZARK...
MULBERRY...PETER PENDER...VESTA...MEG...DENNING...CECIL...ALTUS...
TONEY...LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...
BARNES...TURNERS BEND...CASS...REDDING...WIEDERKEHR VILLAGE...
MOUNTAINBURG...ALMA...CHESTER...KIBLER...SHIBLEY...FURRY...DYER...
RUDY...LOCKE...LAKE FORT SMITH AND ETNA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3538 9370 3536 9372 3536 9375 3540 9380
      3535 9381 3535 9433 3571 9428 3575 9369
TIME...MOT...LOC 0129Z 004DEG 15KT 3562 9417 3561 9375

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 19, 6:53 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 19, 6:53 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT THU JUL 19 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SCATTERED CONVECTION OVER NORTHEAST OKLAHOMA AND PARTS OF
NORTHWEST ARKANSAS WILL CONTINUE TO BE POSSIBLE FOR TAF SITES
ACROSS THESE LOCATIONS FOR THE NEXT COUPLE OF HOURS BEFORE
STARTING TO DISSIPATE WITH THE LOSS OF DAYTIME HEATING. SCATTERED
MID/HIGH CLOUDS FROM THE CONVECTION SHOULD SPREAD SOUTHWARD
OVERNIGHT AHEAD OF A WEAK FRONTAL BOUNDARY PUSHING SOUTH. THIS
BOUNDARY IS EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA EARLY FRIDAY AND
SPREAD SOUTHWARD...SHIFTING WINDS OUT OF THE NORTH AND NORTHWEST.
SKIES LOOK TO CLEAR OUT BEHIND THE BOUNDARY. VFR CONDITIONS ARE
EXPECTED THROUGH THE PERIOD...THOUGH A BRIEF PERIOD OF MVFR
CONDITIONS COULD BE POSSIBLE WITH THE CONVECTION THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 302 PM CDT THU JUL 19 2012/

DISCUSSION...
MAIN WEATHER STORY WILL REMAIN THE EXCESSIVE HEAT FOR THE NEXT
SEVERAL DAYS AS HIGH PRESSURE ALOFT REMAINS ENTRENCHED OVER
THE CENTRAL PLAINS.  COULD SEE A FEW ISOLATED THUNDERSTORMS THIS
AFTERNOON ACROSS FAR NORTHWEST ARKANSAS IN THE HIGHER TERRAIN.
PRECIPITATION COVERAGE WILL LIKELY REMAIN MINIMAL...BUT MAY
ADD SLIGHT CHANCE POPS IN A FEW AREAS DEPENDING ON THE LATEST
RADAR TRENDS.

WEAK FRONTAL BOUNDARY EXPECTED TO PUSH INTO NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS BY EARLY FRIDAY AFTERNOON.  ALONG/SOUTH OF
BOUNDARY...TEMPERATURES ARE EXPECTED TO SOAR INTO THE 105 TO 110
DEGREE RANGE WITH THE HOTTEST CONDITIONS AROUND THE ARKANSAS
RIVER VALLY.  HAVE EXTENDED THE HEAT ADVISORY THROUGH FRIDAY WHICH
MATCHES THE TIME FRAME OF THE ONGOING EXCESSIVE HEAT WARNING.

SLIGHTLY COOLER AIR TRIES TO WORK INTO THE AREA ON SATURDAY AS
WEAK SURFACE HIGH PRESSURE SHIFTS INTO THE NORTHEAST STATES.
UPPER RIDGE HOWEVER WILL REMAIN OVER THE CENTRAL PLAINS AND WILL
LIKELY BE THE DOMINATE FEATURE AS ABOVE NORMAL TEMPERATURES CONTINUE
INTO THE EARLY PART OF NEXT WEEK.  UPPER RIDGE DOES SLOWLY WEAKEN
WITH TIME AND BEGINS TO SHIFT EAST...SO LOWERED HIGH TEMPS BY A
DEGREE OR SO EACH DAY THROUGH THE REMAINDER OF THE EXTENDED PERIODS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79 108  75 104 /  50   0  10   0
FSM   77 106  77 102 /  20   0  10   0
MLC   75 104  75 102 /  10   0  10   0
BVO   73 106  70 104 /  30   0   0   0
FYV   72 100  71  98 /  20   0  10   0
BYV   75  99  72  98 /  20   0   0   0
MKO   76 109  75 104 /  20   0  10   0
MIO   74 103  74 101 /  20   0   0   0
F10   77 109  75 103 /  20   0   0   0
HHW   77 101  78 100 /  10   0  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 9 PM FRIDAY FOR OKZ055-OKZ060.

     EXCESSIVE HEAT WATCH FROM 1 PM SATURDAY TO 7 PM MONDAY FOR
     OKZ060.

     HEAT ADVISORY UNTIL 9 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-
     OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 9 PM FRIDAY FOR ARZ019-ARZ020.

     EXCESSIVE HEAT WARNING UNTIL 9 PM FRIDAY FOR ARZ029.

     EXCESSIVE HEAT WATCH FROM 1 PM SATURDAY TO 7 PM MONDAY FOR
     ARZ029.

&&

AVIATION...20
Hazardous weather outlook, Jul 19, 4:39 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
439 PM CDT THU JUL 19 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
439 PM CDT THU JUL 19 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SIGNIFICANT WINDS.
	RISK...NIL.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
DANGEROUSLY HOT TEMPERATURES CONTINUE OVER MUCH OF THE AREA THIS
AFTERNOON WITH HEAT INDICES FROM 105 TO 110 ACROSS MOST OF
NORTHEAST OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO MOVE INTO FAR
NORTHEAST OKLAHOMA OUT OF SOUTHERN KANSAS INTO THE VERY HOT
AIRMASS. A FEW STORMS WILL HAVE THE POTENTIAL FOR DAMAGING
DOWNBURST WINDS THROUGH THE EARLY EVENING...BEFORE STORMS
DISSIPATE AFTER SUNSET.

ADDITIONALLY..CONTINUED DRY CONDITIONS AND OCCASIONAL GUSTY WINDS WILL
ENHANCE THE WILDFIRE DANGER ACROSS THE REGION THE REMAINDER OF
THIS AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY THROUGH WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS
HEAT POTENTIAL.

EXTENDED DISCUSSION...
AN EXTENDED PERIOD OF EXCESSIVE HEAT WILL AFFECT THE ENTIRE REGION
AND PREVAIL AT LEAST INTO EARLY NEXT WEEK. AFTERNOON HEAT INDEX
VALUES ABOVE 105 DEGREES ARE LIKELY...WITH OVERNIGHT LOW
TEMPERATURES REMAINING QUITE WARM. ABUNDANT DORMANT VEGETATION
EXISTS DUE TO THE ONGOING DROUGHT COMBINED WITH HOT AND BREEZY
AFTERNOONS WILL RESULT IN DAILY FIRE WEATHER CONCERNS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
RESPONSES TO EXCESSIVE HEAT CONDITIONS WILL LIKELY BE NEEDED...
PARTICULARLY FRIDAY THROUGH MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 19, 7:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND GST     2 W HASKELL             35.82N 95.71W
07/19/2012  E65 MPH          MUSKOGEE           OK   PUBLIC

            THUNDERSTORM WINDS ESTIMATED TO 65 MPH ON WEST SIDE OF
            HASKELL. 4 INCH DIAMETER TREE SNAPPED AND OTHER TREE LIMB
            DAMAGE.

&&

JDS
Special weather statement, Jul 19, 7:50 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT THU JUL 19 2012

ARZ002-010-011-019-020-200130-
CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
750 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CARROLL...EASTERN CRAWFORD...MADISON AND SOUTHEASTERN
     WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 750 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF KINGSTON TO 2 MILES EAST OF SAINT
PAUL TO 3 MILES SOUTHWEST OF MOUNT GAYLER...MOVING SOUTHEAST AT 20
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
PLEASANT HILL...PARADISE...PINEY...TAFT...BIDVILLE...RED STAR...
WEATHERS...OZARK...MULBERRY...TONEY...LONELM...CRAVENS...WATALULA...
JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS BEND...CASS...
REDDING...SAINT PAUL...PETTIGREW...AURORA...KINGSTON...COMBS...
BRASHEARS...DUTTON...PATRICK...BOSTON...DELANEY...CROSSES...WITTER...
MARBLE...WINSLOW...BLACKBURN...BRENTWOOD...WYOLA...ARNETT...
MOUNTAINBURG...CHESTER...LOCKE...MOUNT GAYLER...DEVILS DEN STATE PARK
AND LAKE FORT SMITH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3597 9345 3592 9350 3587 9352 3577 9351
      3576 9369 3552 9370 3543 9407 3545 9411
      3582 9433 3596 9380 3624 9360 3612 9345
      3612 9347 3609 9347 3608 9344
TIME...MOT...LOC 0050Z 336DEG 18KT 3606 9355 3579 9373
          3571 9412
Special weather statement, Jul 19, 7:57 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT THU JUL 19 2012

OKZ060-062-066>068-070-200130-
CHEROKEE OK-MAYES OK-MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
757 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE AND NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHERN MAYES...NORTHEASTERN OKMULGEE...SOUTHEASTERN TULSA AND
     WAGONER

AT 756 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF HASKELL TO PORTER TO 5 MILES NORTHEAST
OF WAGONER...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BALD HILL...HECTORVILLE...
HULBERT...LOST CITY...WAGONER...CHOSKA...TULLAHASSEE...PORTER...
OKAY...STONEBLUFF...REDBIRD...COWETA...JAMESVILLE...TAFT...HASKELL
AND SEQUOYAH STATE PARK.

ANY INDIVIDUAL STORM WITHIN THIS LINE WILL BE CAPABLE OF PRODUCING
WIND GUSTS TO 50 MPH. GUSTY WINDS MAY OCCUR WELL AWAY FROM ANY
RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3587 9594 3600 9558 3612 9525 3596 9504
      3575 9545 3564 9579
TIME...MOT...LOC 0056Z 329DEG 8KT 3580 9577 3588 9553
          3600 9529
Local storm report, Jul 19, 8:00 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
07/19/2012                   TULSA              OK   TRAINED SPOTTER

            POWER POLE DAMAGED AT 71ST STREET AND MEMORIAL DRIVE.
            TRAFFIC BEING DIVERTED.

&&

JDS
Local storm report, Jul 19, 8:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND DMG     14 S TULSA              35.93N 95.92W
07/19/2012                   TULSA              OK   PUBLIC

            PANEL OF 6 FOOT PRIVACY FENCED DOWNED BY THUNDERSTORM
            WINDS AT 145TH AND SOUTH YALE AVE. RELAYED BY MEDIA.

&&

JDS
Special weather statement, Jul 19, 8:29 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT THU JUL 19 2012

ARZ019-020-029-200230-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
829 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND NORTHEASTERN SEBASTIAN

AT 829 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNTAINBURG TO MOUNTAIN TOP...MOVING SOUTH AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
PLEASANT HILL...PARADISE...PINEY...ALIX...TAFT...CONCORD...OZARK...
MULBERRY...PETER PENDER...VESTA...MEG...DENNING...CECIL...ALTUS...
TONEY...LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...
BARNES...TURNERS BEND...CASS...REDDING...WIEDERKEHR VILLAGE...
MOUNTAINBURG...ALMA...CHESTER...KIBLER...SHIBLEY...FURRY...DYER...
RUDY...LOCKE...LAKE FORT SMITH AND ETNA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3538 9370 3536 9372 3536 9375 3540 9380
      3535 9381 3535 9433 3571 9428 3575 9369
TIME...MOT...LOC 0129Z 004DEG 15KT 3562 9417 3561 9375

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:17 PM CDTSpecial Weather StatementTSATulsa, Wagoner28 min
Jul 19, 7:27 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner48 min
Jul 19, 7:57 PM CDTSpecial Weather StatementTSAWagoner33 min
Jul 19, 8:11 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner49 min
Jul 19, 8:37 PM CDTSpecial Weather StatementTSAMcIntosh23 min
Jul 19, 8:38 PM CDTSpecial Weather StatementTSACherokee37 min
Jul 19, 9:00 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah45 min
Jul 19, 7:07 PM CDTSpecial Weather StatementTSACarroll, Madison38 min
Jul 19, 7:50 PM CDTSpecial Weather StatementTSAFranklin, Madison40 min
Jul 19, 8:11 PM CDTSevere Thunderstorm WarningTSAFranklin22 min
Jul 19, 9:03 PM CDTSpecial Weather StatementTSASebastian27 min
Jul 19, 9:08 PM CDTSpecial Weather StatementTSACrawford37 min
Jul 19, 9:47 PM CDTSpecial Weather StatementTSACrawford28 min

Nearby

Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.